Issue No. 02 - February (1974 vol. 23)
S. Rudeanu , Faculty of Mathematics, University of Bucharest
A generalization of the L?wenheim formula for the solutions of a Boolean equation was recently obtained by Ju. A. Serikov. In this correspondence the Serikov theorem is written in a somewhat simpler form and it is shown that it can also be viewed as a particular case of the classical L?wenheim formula.
Boolean equations, general solution, L?wenheim formula.
S. Rudeanu, "An Algebraic Approach to Boolean Equations," in IEEE Transactions on Computers, vol. 23, no. , pp. 206-207, 1974.